| Model Number |
COAGUCHEK INRANGE |
| Medical Device Problem Code |
Circuit Failure (1089)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/18/2021
Type of Reportable Event
Malfunction
Event or Problem Description
There was a complaint of a melted battery in a coaguchek vantus meter.The customer put in new batteries due to receiving a low battery error.After replacing the batteries before putting the cover back on, the customer noticed the meter got warm and stated one of the batteries had melted.There was no smoke or fire and the customer did not suffer any harm.
Additional Manufacturer Narrative
Occupation is patient/consumer.The meter was requested for investigation.
Additional Manufacturer Narrative
The meter was returned for investigation where current consumption and internal battery voltage measurements were checked.All currents are within the expected range, no increased current consumption can be seen.Therefore, no warming can be detected in the batteries used for a longer period of time.Excessive heating of the device is impossible due to the limited energy of the batteries.There are no traces of a leaked/melted battery in the battery compartment (the battery compartment cover was not included).The device shows no error.The investigation did not identify a product problem.The cause of the event could not be determined.Medwatch fields d10 and h3 have been updated.